# SDR UIEA2018112102672

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,969 hours, 16,466 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Duct
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEFOREE ENG START DUCT PRESSURE WAS 15 PSI.  AS #2 ENG WAS STARTING DUCT PRESSURE CLIMBED TO 30 PSI(  RAN / BOTH ENG'S TO OPS CHECK DUCT PRESSURE. OPS CHECK GOOD AT THIS TIME IAW AMM / 36-21-00 & 72-10-00  )
